26449 articles – 20243 Notices  [english version]
.:. Consultation > Liste des articles .:.
46692 documents classés par :
Première Page Page Précédente ... 2065 - 2066 - 2067 - 2068 - 2069 - 2070 - 2071 ... Page Suivante Page Finale
fulltext accessible on an other server Convolution equations on lattices: periodic solutions with values in a prime characteristic field
Zaidenberg M.
In Geometry and Dynamics of Groups and Spaces. In Memory of Alexander Reznikov. (2008) 719-740 [hal-00323515 - version 1]
fulltext accessible on an other server Periodic binary harmonic functions
Zaidenberg M.
Advances in Applied Mathematics 40, 2 (2008) 225-265 [hal-00323512 - version 1]
fulltext access Whole-History Rating: A Bayesian Rating System for Players of Time-Varying Strength
Coulom R.
Computer and Games, China (2008) [inria-00323349 - version 1]
fulltext access Dynamic Tree Algorithms
Mohamed H. et al
[inria-00323350 - version 1] (2008-09-21)
fulltext access Hodge metrics and the curvature of higher direct images
Mourougane C. et al
Annales scientifiques de l'Ecole normale supérieure 41, 6 (2008) 905-924 [hal-00164943 - version 2]
fulltext access Optimal experimental design and quadratic optimization
Haycroft R. et al
Dans Tatra Mt. Math. Publ. - ProbaStat 2006, Slovaquie (2006) [hal-00322795 - version 1]
fulltext access Estimation of entropies and divergences via nearest neighbors
Leonenko N. et al
Dans Tatra Mt. Math. Publ. - ProbaStat 2006, Slovaquie (2006) [hal-00322783 - version 1]
fulltext access Properties of schema mashups : dynamicity, semantic, mixins, hyperschemas
Poulard P.
Balisage: The Markup Conference, Canada (2008) [inria-00322661 - version 1]
Asymptotic regimes for the occupancy scheme of multiplicative cascades
Bertoin J.
Stochastic Processes and their Applications 118, 9 (2008) 1586-1605 [hal-00322379 - version 1]
Directed binary hierarchies and directed ultrametrics
Kuntz P. et al
First joint meeting of the French and Italian Classification Societies, Italy (2008) [inria-00322110 - version 1]
Comparaison de deux critères en classification ascendante hiérarchique sous contrainte de contiguïté, Application en imagerie numérique
Lerman I.-C. et al
Journal de la Société Française de Statistique & Revue de Statistique Appliquée 149, 2 (2008) 45-74 [inria-00322083 - version 1]
fulltext access Polyhedral hyperbolic metrics on surfaces+Erratum
Fillastre F.
Geometriae Dedicata 134 (2008) 177--196 [hal-00201880 - version 2]
Some conjectures and open problems on partition hook lengths
Han G.-N.
Experimental Mathematics (2008) 15 pages [hal-00321355 - version 1]
New hook length formulas for binary trees
Han G.-N.
COMBINATORICA (2008) 4 pages [hal-00321354 - version 1]
Permutations with Extremal number of Fixed Points
Han G.-N. et al
J. Combin. Theory, Ser. A (2008) 14 pages [hal-00321353 - version 1]